An extension to a theorem of Himmelberg

F. Jafari, V. M. Sehgal

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


This paper extends a widely used theorem of Himmelberg to topological vector spaces whose completion have a separating dual.

Original languageEnglish (US)
Pages (from-to)298-301
Number of pages4
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - Mar 1 2007
Externally publishedYes


  • Fixed points
  • Multifunctions
  • Topological vector space

Fingerprint Dive into the research topics of 'An extension to a theorem of Himmelberg'. Together they form a unique fingerprint.

Cite this